# SDR 2016FA0000032

- Difficulty date: January 4, 2016
- Submitted: January 28, 2016
- Operation: General aviation
- Aircraft: N144BZ
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10715
- Engine: Lyc IO540AE1A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Servo
- Part number: RSA10AD12576629
- Part serial: 70744902
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

THIS ACFT ENTERED A PRACTICE AUTOROTATION OVER A RUNWAY.  UPON ROLLING THE THROTTLE DOWN, THE ENGINE DIED.  ACFT MADE AN OTHERWISE UNEVENTFUL FULL-DOWN AUTOROTATION.  CLUTCH ACTUATOR WAS DISENGAGED AND ENGINE RESTARTED NORMALLY.  PILOT WAS UNABLE TO GET ENGINE TO DIE OR DISPLAY ANY UNUSUAL ISSUES.  AFTER HOVERING THE AIRCRAFT TO CHECK FOR OPERATION IN THE AIR, IT WAS THEN HOVER-TAXIED BACK TO THE MAINTENANCE SHOP.  MAINTENANCE PERSONNEL WERE UNABLE TO DUPLICATE THE ISSUE.  VISUAL AND TACTILE INSPECTIONS REVEALED NOTHING.  FUEL FLOW AND IDLE RPM WERE WELL WITHIN MM SPECIFICATIONS.  RIGGING CHECKS REVEALED NOTHING.  NO ANOMALIES, UNUSUAL OPERATION OR CONDITIONS WERE NOTED WHAT SO EVER.  THE DECISION WAS MADE TO CHANGE THE FUEL INJECTION SERVO AS IT WAS THE MOST LIKELY SUSPECT.  NO UNUSUAL ISSUES HAVE OCCURED SINCE THE REPLACEMENT.
